# SDR DALA1140869861

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE NOSE SECTION LT AT HOOK PLATE OF THE FWD PAX DOOR AT FS 130 PLATE IS CRACKED AND DETERIORATED.  REMOVED DOUBLER DAMAGED IAW SRM 51-70-2 PG 2 AND SRM 51-30-5 PG 29.  LOCATED AND DRILLED NEW DOUBLER IAW SRM 53-04 FIG 24 AND INSTALLED NEW DOUBLER AT EXT FUSELAGE NOSE SECTION LT FS 130  IAW SRM 53-04 FIG 24 AND INSTALLED CONICAL WASHER OVER EXISTING COUNTERSINK.
